Creat membership Creat membership
Sign in

Forgot password?

Confirm
  • Forgot password?
    Sign Up
  • Confirm
    Sign In
Creat membership Creat membership
Sign in

Forgot password?

Confirm
  • Forgot password?
    Sign Up
  • Confirm
    Sign In
Collection
For ¥0.57 per day, unlimited downloads CREATE MEMBERSHIP Download

toTop

If you have any feedback, Please follow the official account to submit feedback.

Turn on your phone and scan

home > search >

Sepsis Mimicker in an Human Immunodeficiency Virus-Infected Patient

Author:
Morgan, Mackenzie K.  Hartzell, Joshua D.  Blaylock, Jason M.  


Journal:
MILITARY MEDICINE


Issue Date:
2017


Abstract(summary):

A 22-year-old human immunodeficiency virus-infected male presented with fever, rash, hypotension, and renal insufficiency 18 days following initiation of therapy with an efavirenz-based antiretroviral regimen. Although rash is a common side effect of efavirenz, severe hypersensitivity reactions are rare. Systemic symptoms can include hepatic toxicity and pneumonitis, and in one instance death. Corticosteroids are the mainstay of treatment.


Page:
E1861---E1863


VIEW PDF

The preview is over

If you wish to continue, please create your membership or download this.

Create Membership

Similar Literature

Submit Feedback

This function is a member function, members do not limit the number of downloads